• Users Online: 294
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 16  |  Issue : 3  |  Page : 340-342

Tacrolimus-induced nonischemic dilated cardiomyopathy in a postrenal transplant recipient - A case report


Department of Nephrology, Ramkrishan Care Hospital, Raipur, Chhattisgarh, India

Correspondence Address:
Dr. Prawash Kumar Chowdhary
Department of Nephrology, Ramkrishan Care Hospital, Raipur, Chhattisgarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijot.ijot_20_21

Rights and Permissions

We describe a case of nonischemic reversible dilated cardiomyopathy (DCM) due to tacrolimus in patient of live-related renal transplantation. Very few cases due to tacrolimus associated DCM has been reported in the literature, especially in the renal transplant recipient. With the growing use of tacrolimus in transplant medicine, this case report expands the literature of tacrolimus cardiotoxicity and can be useful for clinicians to evaluate and manage the case of DCM in the postrenal transplant recipient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed280    
    Printed14    
    Emailed0    
    PDF Downloaded46    
    Comments [Add]    

Recommend this journal